# SDR DALA2022082205665

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 91,260 hours, 19,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 DOOR 2 R WILL NOT ARM, CORRECTIVE ACTION: FOUND FODS (2 SREWS) NOT PART OF DOOR SLIDING MECHANISM. FOD REMOVED ARMING SYSTM OPS TEST FOUND SERVICEABLE (8990030)
